Resolution of inflammatory nodule after filler?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
There is a very low incidence of inflammatory nodules associated with the use of hyaluronic acid fillers. This is basically a foreign body reaction. You're right in that antibiotics have been reported to improve this hypersensitivity reaction. Topical or oral corticosteroids or even corticosteroids injected into the lesion can also help as can hyaluronidase injected into the lesion. Sometimes these lesions can resolve on their own. You should return to the Doctor who placed the hyaluronic acid to seek a definitive resolution.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.